# SDR UPS08852791

- Difficulty date: June 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1766-1772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  L 17R CRACKED UNDER END FITTING , STA. 1766-1772, 60 COMPT. REMOVED AND INSTALLED NEW END FITTING IAW SRM, 51-1-8, 51-3-0, 53-5-1 FIG.F.
